Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ritch

Posted by rainbowlight on January 17, 2003, at 1:11:13

In reply to Re: Ritch rainbowlight, posted by Ritch on January 16, 2003, at 22:46:13

That would make sense. I am always so tired during the day and wide awake at midnight. Tonight I am taking the Zoloft at bedtime to see what happens. I'll let you know how it goes!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[136227]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rainbowlight thread:135918
URL: http://www.dr-bob.org/babble/20030113/msgs/136227.html